A characterization of distance-regular graphs with diameter three

Research output: Contribution to journalArticleScientificpeer-review

214 Downloads (Pure)
Original languageEnglish
Pages (from-to)299-303
Number of pages4
JournalJournal of Algebraic Combinatorics
Volume6
Issue number3
Publication statusPublished - 1997

Cite this

@article{16feca8adb0646aebef64d4d338e2c17,
title = "A characterization of distance-regular graphs with diameter three",
author = "W.H. Haemers and {van Dam}, E.R.",
note = "Pagination: 4",
year = "1997",
language = "English",
volume = "6",
pages = "299--303",
journal = "Journal of Algebraic Combinatorics",
issn = "0925-9899",
publisher = "Springer Netherlands",
number = "3",

}

A characterization of distance-regular graphs with diameter three. / Haemers, W.H.; van Dam, E.R.

In: Journal of Algebraic Combinatorics, Vol. 6, No. 3, 1997, p. 299-303.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - A characterization of distance-regular graphs with diameter three

AU - Haemers, W.H.

AU - van Dam, E.R.

N1 - Pagination: 4

PY - 1997

Y1 - 1997

M3 - Article

VL - 6

SP - 299

EP - 303

JO - Journal of Algebraic Combinatorics

JF - Journal of Algebraic Combinatorics

SN - 0925-9899

IS - 3

ER -